# SDR CALA2016072195568

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 57,559 hours, 12,070 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN AFT CABIN, DECREASED WITH IFE SWITCH OFF.   ACCOMPLISHED AMM 05-51-50, NO ELECTRICAL OR ABNORMAL ODOR IN THE CABIN NOTED AT THIS TIME
